# SDR CALA2010022600051

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 27,185 hours, 8,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOP FWD OF AFT CARGO DOOR (MULT-33-3- 0001).  RELAMPED, REPLACED BATTERY PACK AND OPS CHECKED GOOD IAW AMM 33-51-07.  ATAG A11085 P/N GE767.
